Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 165, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 30, 2017, 12:12 PM CDT for 5 counties in Tennessee. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2017, 12:12 PM CDT (17:12 UTC)
- Expired
- Apr 30, 2017, 1:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crockett County, TN, Dyer County, TN, Gibson County, TN, Haywood County, TN, Lauderdale County, TN
The radar
The Memphis radar (KNQA), 66 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 5.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -292 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
806 WUUS54 KMEG 301712 SVRMEG TNC033-045-053-075-097-301800- /O.NEW.KMEG.SV.W.0165.170430T1712Z-170430T1800Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Memphis TN 1212 PM CDT SUN APR 30 2017 The National Weather Service in Memphis has issued a * Severe Thunderstorm Warning for... Western Crockett County in western Tennessee... Central Dyer County in western Tennessee... Southwestern Gibson County in western Tennessee... Eastern Lauderdale County in western Tennessee... Northwestern Haywood County in western Tennessee... * Until 100 PM CDT * At 1212 PM CDT, a severe thunderstorm was located near Ripley, moving north at 50 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Dyersburg, Ripley, Trenton, Newbern, Alamo, Halls, Nutbush, Forked Deer, Chestnut Bluff, Bradleytown, Unionville, Henning, Maury City, Friendship, Gates, Edith, Gibson Wells, Fowlkes, Christmasville and Bonicord. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3556 8945 3564 8960 3616 8951 3599 8886 TIME...MOT...LOC 1712Z 196DEG 44KT 3566 8952 HAIL...<.75IN WIND...60MPH $$ JOHNSON
2 follow-up statements
814 WWUS54 KMEG 301722 SVSMEG Severe Weather Statement National Weather Service Memphis TN 1222 PM CDT SUN APR 30 2017 TNC033-045-053-075-097-301800- /O.CON.KMEG.SV.W.0165.000000T0000Z-170430T1800Z/ Crockett TN-Dyer TN-Gibson TN-Lauderdale TN-Haywood TN- 1222 PM CDT SUN APR 30 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR NORTHWESTERN CROCKETT...CENTRAL DYER...SOUTHWESTERN GIBSON... NORTHEASTERN LAUDERDALE AND NORTHWESTERN HAYWOOD COUNTIES... At 1222 PM CDT, a severe thunderstorm was located near Forked Deer, or near Ripley, moving north at 50 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Dyersburg, Ripley, Trenton, Newbern, Halls, Nutbush, Forked Deer, Chestnut Bluff, Bradleytown, Unionville, Maury City, Friendship, Gates, Edith, Fowlkes, Bonicord, Central, Jenkinsville, Rohoboth and Brazil. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3565 8943 3569 8959 3616 8951 3599 8886 TIME...MOT...LOC 1722Z 197DEG 45KT 3580 8943 HAIL...<.75IN WIND...60MPH $$ JOHNSON
081
WWUS54 KMEG 301752
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1252 PM CDT SUN APR 30 2017
TNC075-301802-
/O.CAN.KMEG.SV.W.0165.000000T0000Z-170430T1800Z/
Haywood TN-
1252 PM CDT SUN APR 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HAYWOOD COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3602 8899 3578 8921 3577 8922 3577 8923
3581 8935 3582 8936 3582 8940 3583 8944
3613 8939
TIME...MOT...LOC 1752Z 206DEG 31KT 3583 8925
$$
TNC033-045-053-097-301800-
/O.CON.KMEG.SV.W.0165.000000T0000Z-170430T1800Z/
Crockett TN-Dyer TN-Gibson TN-Lauderdale TN-
1252 PM CDT SUN APR 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR NORTHWESTERN CROCKETT...SOUTHEASTERN DYER...WEST CENTRAL GIBSON
AND NORTHEASTERN LAUDERDALE COUNTIES...
At 1252 PM CDT, a severe thunderstorm was located near Chestnut
Bluff, or 15 miles southeast of Dyersburg, moving northeast at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dyersburg, Newbern, Halls, Chestnut Bluff, Maury City, Friendship,
Gates, Bishop, Hawkinsville, Fowlkes, Bonicord, Central, Frog Jump,
Rohoboth, Maury Junction, Edgewood, South Fork, Poplar Grove, South
Dyersburg and Crockett Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3602 8899 3578 8921 3577 8922 3577 8923
3581 8935 3582 8936 3582 8940 3583 8944
3613 8939
TIME...MOT...LOC 1752Z 206DEG 31KT 3583 8925
HAIL...<.75IN
WIND...60MPH
$$
JOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 6:40 AM CDT, 5 hours 32 minutes earlier.
Area forecast discussion, Apr 30, 6:40 AM CDT, 5 hours 32 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Memphis TN
640 AM CDT Sun Apr 30 2017
.UPDATE...
Updated for 12Z Aviation Forecast Discussion below.
&&
.PREV DISCUSSION... /issued 455 AM CDT Sun Apr 30 2017/
DISCUSSION...
Early morning GOES water vapor imagery showed a closed upper low
centered over western OK. A downstream plume of tropical moisture
extended north through the lower and middle MS River Vally. An
axis of 2 inch precipitable water values extended north up the MS
River delta of the Midsouth. Several rounds of storms had affected
eastern AR, the MO bootheel and northwest TN earlier this morning,
with bowing segments producing damaging winds and several mesovortices
noted on radar. Despite the progressive nature of most of the storms,
rainfall rates exceeding 5 inches per hour has resulted in flash
flooding.
Rapid update convection-allowing short term models have struggled
a bit with timing and location of storms, as meso-lows have
formed and affected storm evolution. Expect this trend to continue,
as storms lift into the Midsouth from the Arklamiss region this
morning. Eventually, expected a well-defined back side of the
storms to form as the midlevel trof axis rotates through. Storms
should reach the TN River by early afternoon.
Although the storm total rain amounts east of the MS River will
not likely be as impressive as over eastern AR, intense rainfall
rates will still lead to heightened risk of flash flooding. The
Flash Flood Watch was therefore expanded east, to include all of
north MS and additional areas of west TN through this afternoon.
By midevening, tranquil weather will prevail over the Midsouth,
with a cool and much drier airmass prevailing. Following modest
low level moisture return on Tuesday, rain chances return on
Wednesday, associated with a deepening northern branch low dropping
into the Midsouth from the central plains. Temperatures through
late week will prevail below normal, with cloudy skies and cold
advection limiting low level atmospheric instability. 00Z GFS
progs 1000-500 mb thicknesses of 543 dm over northeast AR and the
MO bootheel Friday morning - with precipitation. Quite unusual for
early May.
Next weekend should see the upper low lift out, with weak northwest
flow aloft prevailing, downstream of upper ridging over the plains.
PWB
&&
.AVIATION...
12Z TAFs
Primary aviation weather impacts (mainly TS and associated IFR
visibilities) will occur within the first 6 to 8 hours of the
TAF. Few changes from earlier TAF package, other than to back
winds to the E/SE early on due to a wake low over northwest AR.
This feature will lift into MO this morning, with pressure
gradient veering winds back to the synoptically- favored south
direction. Overall, followed the 10Z HRRR timing of TSRA.
PWB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch until 4 PM CDT this afternoon for Clay-
Craighead-Crittenden-Cross-Greene-Lawrence-Lee AR-
Mississippi-Phillips-Poinsett-Randolph-St. Francis.
Wind Advisory until 7 PM CDT this evening for Clay-Craighead-
Crittenden-Cross-Greene-Lawrence-Lee AR-Mississippi-
Phillips-Poinsett-Randolph-St. Francis.
MO...Flash Flood Watch until 4 PM CDT this afternoon for Dunklin-
Pemiscot.
Wind Advisory until 7 PM CDT this evening for Dunklin-Pemiscot.
MS...Wind Advisory until 7 PM CDT this evening for Alcorn-Benton MS-
Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.
Flash Flood Watch through this evening for Alcorn-Benton MS-
Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.
TN...Wind Advisory until 7 PM CDT this evening for Benton TN-Carroll-
Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
McNairy-Obion-Shelby-Tipton-Weakley.
Flash Flood Watch through this evening for Chester-Crockett-Dyer-
Fayette-Gibson-Hardeman-Haywood-Lake-Lauderdale-Madison-
McNairy-Obion-Shelby-Tipton.
&&Hazardous weather outlook, Apr 30, 3:24 AM CDT, 8 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 324 AM CDT Sun Apr 30 2017 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-011030- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 324 AM CDT Sun Apr 30 2017 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight There is an Slight Risk severe thunderstorms today for far eastern Arkansas, the Missouri bootheel, all of west Tennessee and all of north Mississippi. Thunderstorms will move across the Midsouth through the afternoon, with peak chances for severe thunderstorms during the morning and early afternoon. Primary severe weather risks include damaging winds and intense rainfall rates sufficient to produce flash flooding. There is a secondary threat of short-lived tornadoes. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through this afternoon. PWB
In the hours before
Local storm report, Apr 30, 11:16 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1116 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND DMG RANDOLPH 34.18N 89.17W
04/30/2017 PONTOTOC MS EMERGENCY MNGR
SEVERAL TREES DOWN IN THE SOUTHWEST PORTION OF THE
COUNTY.
&&
ZDMSpecial weather statement, Apr 30, 11:24 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Memphis TN
1124 AM CDT SUN APR 30 2017
TNZ049-088-089-301700-
Tipton TN-Fayette TN-Shelby TN-
1124 AM CDT SUN APR 30 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL NOON CDT
FOR...
Southeastern Tipton County in western Tennessee...
Western Fayette County in western Tennessee...
Shelby County in western Tennessee...
At 1124 AM CDT...a strong thunderstorm producing winds at least 40
mph was located near Southeast Memphis, or near Germantown, moving
north at 55 mph.
Very heavy rain is also possible with this thunderstorm.
People in southeastern Tipton...western Fayette and Shelby Counties
should monitor this storm closely.
LAT...LON 3541 8999 3542 8947 3540 8947 3540 8939
3499 8951 3499 8999
TIME...MOT...LOC 1624Z 197DEG 49KT 3503 8985
JOHNSONLocal storm report, Apr 30, 11:32 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1132 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 AM TSTM WND DMG NEW ALBANY 34.49N 89.02W
04/30/2017 UNION MS EMERGENCY MNGR
SEVERAL TREES DOWN IN NEW ALBANY.
&&
ZDMSpecial weather statement, Apr 30, 11:51 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Memphis TN
1151 AM CDT SUN APR 30 2017
TNZ048>050-301715-
Tipton TN-Lauderdale TN-Haywood TN-
1151 AM CDT SUN APR 30 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1215 PM CDT
FOR...
Tipton County in western Tennessee...
Central Lauderdale County in western Tennessee...
Western Haywood County in western Tennessee...
At 1151 AM CDT...a strong thunderstorm producing winds at least 40
mph was located near Dixonville, or 7 miles south of Covington,
moving north at 55 mph.
People in Tipton...central Lauderdale and western Haywood Counties
should monitor this storm closely.
LAT...LON 3578 8932 3540 8940 3540 8955 3538 8964
3539 8970 3541 8971 3540 8973 3540 8977
3538 8978 3539 8981 3576 8981 3578 8980
3579 8980 3581 8978 3581 8973 3583 8970
TIME...MOT...LOC 1651Z 197DEG 49KT 3546 8962
JOHNSONSpecial weather statement, Apr 30, 11:55 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Memphis TN
1155 AM CDT SUN APR 30 2017
TNZ089-090-301745-
Hardeman TN-Fayette TN-
1155 AM CDT SUN APR 30 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1245 PM CDT
FOR...
Hardeman County in western Tennessee...
Southeastern Fayette County in western Tennessee...
At 1155 AM CDT...a strong thunderstorm producing winds at least 40
mph was located near Bolivar, moving north at 75 mph.
People in Hardeman and southeastern Fayette Counties should monitor
this storm closely.
LAT...LON 3500 8886 3500 8931 3543 8917 3542 8884
3539 8884 3538 8883
TIME...MOT...LOC 1655Z 198DEG 66KT 3524 8908Special weather statement, Apr 30, 12:08 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Memphis TN
1208 PM CDT SUN APR 30 2017
TNZ020-021-050>052-301745-
Carroll TN-Madison TN-Crockett TN-Gibson TN-Haywood TN-
1208 PM CDT SUN APR 30 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1245 PM CDT
FOR...
Southwestern Carroll County in western Tennessee...
Madison County in western Tennessee...
Crockett County in western Tennessee...
Southern Gibson County in western Tennessee...
Haywood County in western Tennessee...
At 1207 PM CDT...a strong thunderstorm producing winds at least 40
mph was located near Adair, or near Jackson, moving north at 65 mph.
People in southwestern Carroll...Madison...Crockett...southern
Gibson and Haywood Counties should monitor this storm closely.
LAT...LON 3579 8861 3557 8862 3549 8868 3543 8881
3543 8918 3540 8919 3540 8941 3587 8933
3598 8870 3582 8858
TIME...MOT...LOC 1707Z 188DEG 55KT 3564 8894
JOHNSONThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:00 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Lauderdale, Shelby, Tipton | 45 min |
| Apr 29, 8:15 PM CDT | River Flood Warning | MEG | Fayette, Shelby | 35 hr |
| Apr 29, 8:18 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale | 57 min |
| Apr 29, 8:42 PM CDT | Special Weather Statement | MEG | Lauderdale, Shelby, Tipton | 48 min |
| Apr 29, 9:12 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 48 min |
| Apr 30, 1:15 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 45 min |
| Apr 30, 1:54 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 51 min |
| Apr 30, 1:56 AM CDT | Severe Thunderstorm Warning | MEG | Lake | 49 min |
| Apr 30, 2:16 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Haywood, Lauderdale, Tipton | 44 min |
| Apr 30, 2:17 AM CDT | Wind Advisory | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 17 hr |
| Apr 30, 2:27 AM CDT | Tornado Warning | MEG | Dyer, Gibson, Lake, Lauderdale, Obion | 48 min |
| Apr 30, 2:33 AM CDT | Severe Thunderstorm Warning | MEG | Lake, Obion | 42 min |
| Apr 30, 3:08 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Obion, Weakley | 52 min |
| Apr 30, 3:32 AM CDT | Special Weather Statement | MEG | Crockett, Gibson | 43 min |
| Apr 30, 3:44 AM CDT | Severe Thunderstorm Warning | MEG | Henry, Weakley | 46 min |
| Apr 30, 7:21 AM CDT | Special Weather Statement | MEG | Lauderdale | 39 min |
| Apr 30, 7:24 AM CDT | Special Weather Statement | MEG | Lake | 51 min |
| Apr 30, 8:02 AM CDT | Special Weather Statement | MEG | Shelby | 43 min |
| Apr 30, 8:42 AM CDT | Special Weather Statement | MEG | Lauderdale, Tipton | 33 min |
| Apr 30, 8:44 AM CDT | Special Weather Statement | MEG | Shelby | 31 min |
| Apr 30, 8:51 AM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 29 min |
| Apr 30, 8:56 AM CDT | Tornado Warning | MEG | Crockett, Dyer, Haywood, Lauderdale | 23 min |
| Apr 30, 9:10 AM CDT | Flash Flood Warning | MEG | Dyer, Gibson, Lake, Obion | 5 hr |
| Apr 30, 9:28 AM CDT | Special Weather Statement | MEG | Dyer, Lake, Obion | 32 min |
| Apr 30, 9:34 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Tipton | 26 min |
| Apr 30, 9:57 AM CDT | Special Weather Statement | MEG | Obion | 48 min |
| Apr 30, 10:05 AM CDT | Special Weather Statement | MEG | Dyer | 25 min |
| Apr 30, 11:24 AM CDT | Special Weather Statement | MEG | Shelby | 36 min |
| Apr 30, 11:32 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 28 min |
| Apr 30, 11:36 AM CDT | Flash Flood Warning | MEG | Shelby | 3 hr |
| Apr 30, 11:51 AM CDT | Special Weather Statement | MEG | Lauderdale, Tipton | 24 min |
| Apr 30, 11:55 AM CDT | Special Weather Statement | MEG | Hardeman | 50 min |
| Apr 30, 12:08 PM CDT | Special Weather Statement | MEG | Crockett, Haywood, Madison | 37 min |
| Apr 30, 12:39 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Obion, Weakley | 51 min |
| Apr 30, 2:10 PM CDT | Areal Flood Warning | MEG | Dyer, Lake, Lauderdale, Obion | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.